# SDR DALA1035539864

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN CTR WING SECTION AREA BS 832 LBL 7 SPLICE CRACKED.  REMOVED SPLICE IAW SRM 51-30-2.  FORMED SPLICE IAW SRM 51-10-2, 55-13-3. HEAT TREATED SPLICE 7075-T6. ALODINED & PRIMED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-2.
